Weak contact equations for mappings into Heisenberg groups

Balogh, Zoltan M.; Hajlasz, Piotr; Wildrick, Kevin (2014). Weak contact equations for mappings into Heisenberg groups. Indiana University mathematics journal, 63(6), pp. 1839-1873. Dept. of Mathematics, Indiana University 10.1512/iumj.2014.63.5411

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan; Hajlasz, Piotr and Wildrick, Kevin Michael

Subjects:

500 Science > 510 Mathematics

ISSN:

0022-2518

Publisher:

Dept. of Mathematics, Indiana University

Language:

English

Submitter:

Prof. Dr. Zoltan Balogh

Date Deposited:

27 Mar 2015 08:20

Last Modified:

27 Mar 2015 08:20

Publisher DOI:

10.1512/iumj.2014.63.5411

Web of Science ID:

000348176000009

URI:

https://boris.unibe.ch/id/eprint/66757

Actions (login required)

Edit item Edit item
Provide Feedback